On a kind of duality of multiple zeta-star values

Masanobu Kaneko, Yasuo Ohno

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)


A duality-type relation for height one multiple zeta-star values is established. A conjectural generalization to the case of arbitrary height is also presented.

Original languageEnglish
Pages (from-to)1927-1932
Number of pages6
JournalInternational Journal of Number Theory
Issue number8
Publication statusPublished - 2010 Dec
Externally publishedYes


  • Multiple zeta values
  • Riemann zeta values

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'On a kind of duality of multiple zeta-star values'. Together they form a unique fingerprint.

Cite this